Results 1 to 7 of 7

Thread: About my hands and feet.......

  1. #1
    Join Date
    Oct 2006
    Location
    Adel, GA
    Posts
    114
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default About my hands and feet.......

    I want to submit a picture of what the ulcers look like that appear on my hands that starts out like blisters. I get these on my hands and feet.





    I am wondering if anyone has this going on with them. My doctor just recently increased my Imuran. How long does the increase of Imuran usually take to keep this from happening? I am just wondering.

    Hugs,
    Kathleen
    Live one day at a time: It's easier that way

    Dx with SLE in 1994
    Dx with Sjogrens 1994
    Dishydrotic Eczema 1974
    Severe Osteo-Arthritis

    Meds:
    Imuran 125mg
    Plaquenil 400mg
    Sulindac (Clinoril) 400mg
    Soma prn up to 4 times a day
    Darvacet prn

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,721
    Blog Entries
    9
    Thanks
    1,578
    Thanked 919 Times in 582 Posts

    Default

    Hi Kathleen;
    I had lesions on my hands and my feet. They were a bit larger a appeared quite a bit deeper than those on your hands and feet. Either way, I know how painful these lesions can be. My feet were so swollen that I had to purchase shoes two sizes larger and wear them with thick, soft socks just so that I could walk.
    The medication that helped my lesions was Plaquenil. It took several weeks before it started to work, but once the lesions healed, they never returned. Imuran is one of the treatments used when the lesions do not respond to Plaquenil. Imuran also must build up in your system before you will see results, most have had very good results however.
    I hope that you are able to get some relief from the lesions soon! I wish you the best!

    Peace and Blessings
    Saysusuie

  3. #3
    Join Date
    Oct 2006
    Location
    Adel, GA
    Posts
    114
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi Saysusie,
    The lesions that I showed in the pictures are actually a lot better then they were, because my Rheumatologist increased the amount of Imuran and it is getting a lot better. I did not mean to get upset, but as you know the sores and blisters can put a person in tears. It is not good when you cannot wear shoes. I too had to buy size 12 boats when I wear a size 10 originally and it is hard to find shoes in this size for a woman. It just gets to me sometimes, because of all the other problems that I have with the Lupus and Osteo-Arthritis which is reaking havok on my spine. It is just overwelming sometimes. I just try to do the best that I can. I have had SLE apparently from the time I was about 7 years old, but did not get dx until I was 36 and had Myocarditis, Pleuresy, Costal Chondritis and a bunch of other things and the malar rash. At the age of 36 the Sjogrens also presented itself in a big way, so it was rough and it has been a long hard ride believe me. I am now trying to get disability and hopefully I will qualify. I don't know what else to say.

    Hugs,
    Kathleen


    Live one day at a time: It's easier that way

    Dx with SLE in 1994
    Dx with Sjogrens 1994
    Dishydrotic Eczema 1974
    Severe Osteo-Arthritis

    Meds:
    Imuran 125mg
    Plaquenil 400mg
    Sulindac (Clinoril) 400mg
    Soma prn up to 4 times a day
    Darvacet prn

  4. #4
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,721
    Blog Entries
    9
    Thanks
    1,578
    Thanked 919 Times in 582 Posts

    Default

    Believe me, I know how much it hurts. I couldn't even hold my toothbrush because the lesions in my hands hurt so bad. I had to wear gloves to drive because the steering wheel felt like daggers!!!
    So, you go right ahead and get angry..cry...get frustrated!!! Pain has a way of doing that to us and we have a right to get sick and tired of the constant pain.
    You can vent here anytime you like because we know what the pain and frustration feels like!
    I do hope you are able to find some relief. The medication will start to help eventually. Please hang in there and know that we are here for you!!

    Peace and Blessings
    Saysusie

  5. #5
    Join Date
    Nov 2006
    Location
    Colorado
    Posts
    27
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Burning Feet

    I am a new member and just joined yesterday. My first question was to be about the problems I've had with my feet and low and behold there was your picture! The same problems I have had! Thank you so much for sending it. It helps to me know it isn't just me! I know how extremely painful and frustrating it is. I have had buring feet for the past ten years and then it got worse with blisters and sores like yours. I would pray every morning before my feet hit the floor that they wouldn't hurt that day and then with dissapointment could barely walk the rest of the day. I would sit on the edge of my bed and cry before I had to go to work because I couldn't bare getting through the day like that. But don't be discouraged. They are better now after a few months. I have been on Plaquenill for 10 years and they put me on Methotrexate for while and that seemed to help a little. But I started soaking them every night in baking soda and then in corn starch in luke warm water and that really seemed to relieve them. They still hurt but the soars blistering seems to be under control. Is there any other advise to help relieve this problem?

  6. #6
    Join Date
    Oct 2006
    Location
    Adel, GA
    Posts
    114
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I have had this problem since the age of 14 years old. My Rheumatologist just increased my Imuran and that is really helping a lot. I am going to try soaking my feet like you said here and see if that will help. The pictures are very very mild compared to what I have been putting up with believe me. I am very glad that the pictures helped you to see that you are not alone in this and there are a lot of us with this along with Lupus and other problems. Dishydrotic Eczema sucks big time. I hear you when you say that it is painful, because it is terrible when you have foot pain and can hardly wear shoes. I am just glad that the pictures helped you in some way.

    Hugs,
    Kathleen
    Live one day at a time: It's easier that way

    Dx with SLE in 1994
    Dx with Sjogrens 1994
    Dishydrotic Eczema 1974
    Severe Osteo-Arthritis

    Meds:
    Imuran 125mg
    Plaquenil 400mg
    Sulindac (Clinoril) 400mg
    Soma prn up to 4 times a day
    Darvacet prn

  7. #7
    Join Date
    Nov 2006
    Location
    Colorado
    Posts
    27
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Kathleen, thank you...hope the soakings help! I forgot to mention I also had it on my hands and soaking them will help too. I hope you get your disability. I think I could have gotten better sooner with more rest.

    Thanks, Deb

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •